MathSciNet Relay Station
MathSciNet bibliographic data
MR1401764 42A55 (42A61)
Berkes, István On the convergence of $\sum c_nf(nx)$ and the ${\rm Lip}\ 1/2$ class. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4143–4158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement